BibTeX record journals/mscs/SoskovK06

download as .bib file

@article{DBLP:journals/mscs/SoskovK06,
  author    = {Ivan N. Soskov and
               Bogomil Kovachev},
  title     = {Uniform regular enumerations},
  journal   = {Math. Struct. Comput. Sci.},
  volume    = {16},
  number    = {5},
  pages     = {901--924},
  year      = {2006},
  url       = {https://doi.org/10.1017/S0960129506005639},
  doi       = {10.1017/S0960129506005639},
  timestamp = {Wed, 01 Apr 2020 08:48:36 +0200},
  biburl    = {https://dblp.org/rec/journals/mscs/SoskovK06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics